Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Diabetic patient. Prescribed glimulin mf2 forte, bloating, digestive disorders. Correct medication?

DEAR SIR, I AM A DIABETIC FOR THE PAST 20 YEARS. FOR THE PAST 1 MONTHS I HAVE BEEN PRESCRIBED - GLIMULIN MF2 FORTE & ZOMERLIS 50 B.F. BOTH IN THE MORNING & NIGHT. I HAVE DIGESTIVE DISORDERS , BLOATING ETC. AFTER CONSUMING THESE DRUGS. PL ADVISE WHETHER I AM ON THE RIGHT TRACK AND HOW TO GET RID OF THE PROBLEMS. MY EMAIL ID IS YYYY@YYYY VERY MUCH THANKFUL & AWAITING YOUR FEEDBACK EAGERLY. REGARDS
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Internal Medicine Specialist 's  Response
Hello,
Welcome to HCM
After reading your problem, your dose of antidiabetic drugs recently increased, reason may be poor control of diabetes. In long standing diabetes it is common to have this and patients are usually offered insulin therapy which is good way to take care of diabetes with good sugar control.
These digestive and bloating may be due to complication of diabetes known as gastroparesis or due to side effect of drugs which you are taking.
Consult a endocrinologist and take insulin there are many types of insulins,can be taken once a day along with oral antidiabetic medicines.
You should also check kidney,heart,or nerve complications of diabetes.
If by any chance you smoke or take alcohol quit both.
A simple waliking 4km/day with adequate water intake will help you.
Good luck to you.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor